# SDR COMA0360406

- Difficulty date: September 7, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 3,211 hours, 2,860 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5921 FLAPS FAIL CAUTION MESSAGE.  LT AND RT BPSU OUT OF RIG - ADJUSTED RIGGING.
